RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2017, Volume 13, Number 3, Pages 399–412 (Mi nd573)  

This article is cited in 2 scientific papers (total in 2 papers)

Original papers

On the topological structure of the magnetic field of regions of the photosphere

E. V. Zhuzhomaa, V. S. Medvedeva, N. V. Isaenkovab

a National research University Higher school of Economics, ul. Bolshaya Pecherskaya 25/12, Nizhni Novgorod, 603005, Russia
b Nizhniy Novgorod Academy of the Ministry of the Interior of the Russian Federation, Ankudinovskoe Shosse 3, Nizhni Novgorod, 603950, Russia

Abstract: In this paper, using methods of Morse Smale dynamical systems, we consider the topological structure of the magnetic field of regions of the photosphere for a point-charge model. For an arbitrary number of charges (regardless of their location), without assuming a potentiality of the field $\boldsymbol{\vec B}$ (and hence without applying specific formulas), we give estimates that connect the numbers of charges of a certain type with the numbers of null-points. For the boundary estimates, we describe the topological structure of the magnetic field. We present a bifurcation of the birth of a large number of separators.

Keywords: dynamical MorseSmale system, null-points, separator

Funding Agency Grant Number
Russian Science Foundation 17-11-01041
Russian Foundation for Basic Research 15-01-03687-
16-51-10005-Ko_a
HSE Basic Research Program -90


DOI: https://doi.org/10.20537/nd1703007

Full text: PDF file (370 kB)
References: PDF file   HTML file

UDC: 517.938, 514.83
MSC: 37E30
Received: 25.05.2017
Accepted:30.07.2017

Citation: E. V. Zhuzhoma, V. S. Medvedev, N. V. Isaenkova, “On the topological structure of the magnetic field of regions of the photosphere”, Nelin. Dinam., 13:3 (2017), 399–412

Citation in format AMSBIB
\Bibitem{ZhuMedIsa17}
\by E.~V.~Zhuzhoma, V.~S.~Medvedev, N.~V.~Isaenkova
\paper On the topological structure of the magnetic field of regions of the photosphere
\jour Nelin. Dinam.
\yr 2017
\vol 13
\issue 3
\pages 399--412
\mathnet{http://mi.mathnet.ru/nd573}
\crossref{https://doi.org/10.20537/nd1703007}
\elib{http://elibrary.ru/item.asp?id=29993268}


Linking options:
  • http://mi.mathnet.ru/eng/nd573
  • http://mi.mathnet.ru/eng/nd/v13/i3/p399

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Z. Grines, E. V. Zhuzhoma, O. V. Pochinka, “Dinamicheskie sistemy i topologiya magnitnykh polei v provodyaschei srede”, Differentsialnye i funktsionalno-differentsialnye uravneniya, SMFN, 63, no. 3, Rossiiskii universitet druzhby narodov, M., 2017, 455–474  mathnet  crossref
    2. E. V. Zhuzhoma, N. V. Isaenkova, “O sootvetstvii bazisnykh mnozhestv A-endomorfizmov i A-diffeomorfizmov”, Chelyab. fiz.-matem. zhurn., 3:3 (2018), 295–310  mathnet  crossref  elib
  • Number of views:
    This page:114
    Full text:33
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019